# SDR 9717869608

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 2634006106
- Condition: Overheated
- Location: E/E Compt
- Part time: 32,556 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS REPORTED COMING FROM E/E COMPARTMENT ON ARRIVAL.  MAINTENANCE FOUND BATTERY CHARGER OVERHEATED WHICH RESULTED IN BOTH BATTERIES BEING OVERCHARGED AND OVERHEATED.  REPLACED BATTERY CHARGER AND BOTH BATTERIES.
